# SDR ASOA2015042312633

- Difficulty date: March 27, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 15,238 hours, 10,347 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAILS AT RBL9, BS 349 TO 477.40 HAS SEVERAL SPOTS OF CORROSION.  REMOVED CORRODED SEAT RAIL AT RBL9 FROM FS FS349-FS477.40 IAW AMM 53-00-49-000-801-A11.  INSTALLED NEW SEAT RAIL ON BRL9 FROM FS349-FS477.40 IAW AMM 53-00-49-400-801-A11 IPC53-00-49-ITEM 280.  INSTALLED 3 EA SEAT TRACK FITTING ASSY'S IAW AMM 20-21-00-910-810 AO1.  OUT OF SEQUINCE CORROSION FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013.
